# SDR 6CBA2023102323001

- Difficulty date: October 21, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N112AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1412
- Aircraft time: 9,846 hours, 9,162 cycles
- Engine: Pwc PT6A67P
- Engine time: 8,923 hours, 8,296 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Selector Valve
- Part number: 9603001274
- Part serial: 0769C
- Condition: Leaking
- Location: Zone 100
- Part time: 2,584 hours, 2,409 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM KEGE TO KIFP, THE CREW NOTICED HYDRAULIC FLUID COMING FROM UNDER THECENTER PEDESTAL AND SOAKING INTO THE CARPET. THE CREW DIVERTED TO KAPA AND ATC DECLARED ANEMERGENCY ON BEHALF OF THE CREW. ON LANDING THEY ALSO SAW HYDRAULIC FLUID IN THE NLG BAY.  TECHNICIANS REMOVED AND REPLACED THE LANDING GEAR SELECTOR VALVE, P/N ON/OFF 960.30.01.274, S/N OFF 0769C, S/N ON 0825C IAW AMM 12-B-32-30-03-00A-902A-A, LEAK AND OPERATIONAL TESTS PERFORMED SATISFACTORY.
